# SDR SWIA2019121847011

- Difficulty date: October 27, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430344S
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LEADING EDGE FLAP VAIN SKIN HAS A .035 DEEP WORN SPOT ,P/N601R14303-44 OTBD.. (C-CHECK) RO 12/14/2019  REMOVED AND REPLACED FLAP VANE SKIN CAP IAW CRJ200 SRM.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
